# SDR DALA2024071507152

- Difficulty date: July 13, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 89,728 hours, 23,335 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 6809 FA'S UNABLE TO ARM L2 DOOR. CORRECTIVE ACTION: REMOVED DEBRI FROM GIRT BAR- OPS CHK NML. (6204810)
